# SDR 2011FA0000418

- Difficulty date: June 24, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N560PC
- Make and model: Cessna 152
- Aircraft serial: 15281915
- Aircraft time: 10,955 hours
- Engine: Lyc O235L2C
- Engine time: 1,278 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: STD587
- Condition: Loose
- Location: Rocker Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

ROCKER ADJUSTMENT JAM NUT LOOSENED; ALLOWED ADJUSTER TO BACK OUT; CAUSED EXCESSIVE VALVE CLEARANCE; PARTIAL LOSS OF POWER AND FORCED OFF-FIELD LANDING.
